Patient: Girl friend has been taking microgestin for 13 days when we had sex and I came in her… Is she protected we are both very scared! We had sex on Friday… She said she was taking the pill everyday in the morning but one or two times she took it a little late in the same day and she threw up once on Wednesday a couple hours after she took the pill.. Please answer fast we are both terrified and both of us are teenager and don’t want a baby… She took it for 13 days is that enough???!??????!?!?!
Doctor: Hello,Thanks for the query.Taking the birth control for 13 days and delaying the pills and one episode of throwing up the pills soon after consumption, proves a risk for pregnancy as you have been sexually active.She must take plan B immediately within 72 hours of last intercourse. Also, see a gynecologist soon who can examine and ask for specific investigations depending on your profile and suggest you methods for termination.Hope this helped.Regards